# SDR USAA2012061800004

- Difficulty date: June 14, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N946UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000072
- Aircraft time: 11,504 hours, 9,554 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 10027932
- Part serial: 2006090597
- Condition: Inoperative
- Location: Bleed Air Sys
- Part time: 11,504 hours, 9,554 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 754, ATL-PHL, BLEED ONE LEAK EICAS FOLLOWED BY BLEED TWO LEAK EICAS.  FLIGHT DIVERTED TO CLT FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED NR 1 ENGINE AND NR 2 ENGINE PRECOOLERS.  ACCOMPLISHED SATISFACTORY OPERATIONAL TEST OF ENGINE BLEED SYSTEM.
